Alert archive / Nevada / Wind Advisories in 2005
Wind Advisory 6, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Nov 3, 2005, 10:36 AM PST for 4 counties in Nevada; Mono County, California. It took effect at Nov 3, 2005, 12:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2005, 10:36 AM PST (18:36 UTC)
- In effect from
- Nov 3, 2005, 12:00 PM PST
- Expired
- Nov 4, 2005, 6:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 6.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KREV 031836 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1036 AM PST THU NOV 3 2005 CAZ070-071-NVZ005-040215- /O.CON.KREV.HW.W.0004.051103T2000Z-051104T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 1036 AM PST THU NOV 3 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. ANOTHER STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TODAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS TO 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. $$ NVZ003-040215- /O.NEW.KREV.WI.Y.0006.051103T2000Z-051104T1200Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 1036 AM PST THU NOV 3 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH THIS AFTERNOON...ESPECIALLY IN WIND PRONE VALLEY AREAS AND IN THE FOOTHILLS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ073-040215- /O.NEW.KREV.WI.Y.0006.051104T0200Z-051104T1400Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 1036 AM PST THU NOV 3 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KREV 031928 CCA NPWREV URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE RENO NV 1125 AM PST THU NOV 3 2005 CAZ070-071-NVZ005-040315- /O.COR.KREV.HW.W.0004.051103T2000Z-051104T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 1125 AM PST THU NOV 3 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. IN NORTHEAST CALIFORNIA...THIS WARNING IS FOR ALL OF SURPRISE VALLEY AND THAT PART OF LASSEN COUNTY ALONG AND EAST OF HIGHWAY 395. IN NORTHWEST NEVADA THIS WARNING INCLUDES ALL OF NORTHERN WASHOE COUNTY. ANOTHER STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TODAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS TO 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. $$ NVZ003-040315- /O.NEW.KREV.WI.Y.0006.051103T2000Z-051104T1200Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 1125 AM PST THU NOV 3 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH THIS AFTERNOON...ESPECIALLY IN WIND PRONE VALLEY AREAS AND IN THE FOOTHILLS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ073-040315- /O.NEW.KREV.WI.Y.0006.051104T0200Z-051104T1400Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 1125 AM PST THU NOV 3 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KREV 040256 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 656 PM PST THU NOV 3 2005 CAZ070-071-NVZ005-040400- /O.CAN.KREV.HW.W.0004.000000T0000Z-051104T0600Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 656 PM PST THU NOV 3 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND WARNING. WIND GUSTS HAVE DECREASED BELOW 40 MPH. HOWEVER WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS EVENING. GUSTS AS HIGH AS 40 MPH ARE POSSIBLE THROUGH 10 PM IN THE WIND PRONE AREAS ALONG HIGHWAY 395 FROM HALLELUJAH JUNCTION TO SUSANVILLE. $$ NVZ003-041200- /O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1200Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 656 PM PST THU NOV 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... SOUTH TO SOUTHWEST WINDS OF TO 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY FRIDAY MORNING...ESPECIALLY IN WIND PRONE AREAS ALONG HIGHWAY 395 AND IN THE FOOTHILLS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ073-041200- /O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 656 PM PST THU NOV 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30 MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRONG
000 WWUS75 KREV 041139 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 339 AM PST FRI NOV 4 2005 NVZ003-041245- /O.EXP.KREV.WI.Y.0006.000000T0000Z-051104T1200Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 339 AM PST FRI NOV 4 2005 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. 15 TO 25 MPH WINDS WITH SOME LOCAL GUSTS TO 40 MPH WILL CONTINUE TODAY...WHILE REMAINING UNDER ADVISORY CRITERIA. $$ CAZ073-041400- /O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 339 AM PST FRI NOV 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SHULZ
000 WWUS75 KREV 041346 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 546 AM PST FRI NOV 4 2005 CAZ073-041500- /O.EXP.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 546 AM PST FRI NOV 4 2005 ...WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING. STRONG WINDS ARE NO LONGER EXPECTED HOWEVER WEST WINDS WILL GUST TO 30 MPH AT TIMES TODAY WITH GUSTS TO 60 MPH ON RIDGES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Nov 3, 10:30 AM PST, 6 minutes earlier.
Area forecast discussion, Nov 3, 10:30 AM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1030 AM PST THU NOV 03 2005
UPDATE...WARM SECTOR PCPN ALONG EXTREME NRN CA COAST THIS MORNING.
ETA12 AND WSETA SHOWING PCPN MOVING INTO NRN SIERRA LATER THIS
AFTERNOON. MAX PCPN AMOUNTS BETWEEN .70 AND 1.30 ON WRN SLOPES
OF NRN SIERRA IN FEATHER RIVER BASIN TO AROUND .50 TO .70 ALONG
SIERRA CREST W OF TAHOE. HAVE ADDED SNOW ADVISORY FOR LAKE TAHOE
ABOVE 6500 FEET TONIGHT WITH SNOW ACCUMULATIONS OF 4 TO 8 INCHES
OVERNIGHT. MOVED BACK TIMING OF SNOW ADVISORY INTO WRN LASSEN COUNTY
UNTIL 4 PM WITH SLOWER PROJECTED ONSET OF MOD PCPN. EXPANDED WIND
ADVISORIES INTO RENO-CARSON CITY AREA FROM NOON TO 4 AM AND MONO
COUNTY 6PM TO 6AM TONIGHT BASED ON WSETA 90AGL GUST FORECAST OVER
50 KTS. SNOW LEVELS 5500-6000 FEET IN LASSEN TO 6500 AROUND TAHOE
AND 7500 IN MONO COUNTY LATER THIS AFTERNOON AND EVENING WITH
WARM ADVECTION RAISING LEVELS ABOUT 1-2K FROM 12Z THIS MORNING.
RELATIVELY SHALLOW MOISTURE NOTED ON TIME SECTIONS SO EXPECT
LITTLE SPILL OVER EXCEPT IN NRN WASHOE AND NRN PERSHING WHERE
INSTABLITY AND LOW LEVEL CONVERGENCE WOULD SUPPORT MORE SHOWERS E OF
SIERRA. CYLKE
.SHORT TERM...
NEXT SURFACE LOW MOVING INTO THE PACIFIC NORTHWEST...WITH WARM
SECTOR MOVING THROUGH THE REGION THIS AFTERNOON AND EVENING.
APPEARS THAT SHOWERS WILL BE MAINLY CONCENTRATED ON THE WEST SLOPES
OF THE SIERRA...BUT SOME PRECIPITATION SHOULD MAKE IT INTO WESTERN
LASSEN AND TAHOE ZONES THIS AFTERNOON AND EVENING. SPILLOVER IS
EXPECTED TONIGHT IN THE LEE OF THE SIERRA WITH SOME SHOWERS INTO THE
RENO AREA. RISING SNOW LEVELS WILL LIMIT ACCUMULATION
HEADLINES...BUT ISSUED A SNOW ADVISORY ABOVE 5500 FEET FOR CAZ071
WEST OF HWY 395. DOUBLE HEADLINES WITH THIS ZONE WERE
NECESSARY...WITH HIGH WINDS EAST OF HWY 395 CONCURRENTLY.
HIGH WIND WARNING WAS ALSO ISSUED FOR NORTHERN WASHOE COUNTY. TAHOE
MAY SEE A FEW INCHES OF SNOW AS WELL THIS EVENING...BUT MAINLY ABOVE
7000 FEET. PLENTY OF CLOUDS EXPECTED WITH WINDS AGAIN TODAY...BUT
JUST UNDER ADVISORY CRITERIA EXCEPT FOR THE AFOREMENTIONED ZONES
CLOSE TO 55 KT 700 MB JET. DID ISSUE LAKE WIND ADVISORIES ONCE AGAIN
FOR TODAY.
STRONG JET STILL AROUND ON FRIDAY AND WINDS WILL ONCE AGAIN KICK UP
IN THE AFTERNOON AND EVENING. ALL ZONES EXPECTED TO STAY BELOW
ADVISORY CRITERIA...HOWEVER. SATURDAY SHOULD FINALLY SEE SOME
LIGHTER WINDS. SIERRA SHOWERS FRIDAY WILL DECREASE AND BE LIMITED TO
THE EXTREME NORTHERN PORTIAN OF CWA FOR THE BALANCE OF THE SHORT
TERM PERIOD. TEMPERATURES HARD PRESSED TO RECOVER TODAY...BUT SLOW
WARMING WILL BEGIN FRIDAY AND CONTINUE INTO SATURDAY. INHERITED
TEMPERATURES ONCE AGAIN LOOKED GOOD AND LITTLE CHANGES WERE MADE TO
EXISTING GRIDS. SHULZ
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
MEDIUM RANGE SOLUTIONS CONTINUE TO SHOW UNCERTAINTY AS THE ECMWF HAS
RETURNED TO ITS PERSISTENT IDEA OF SPLITTING TROUGH OVER THE EAST
PACIFIC FOR EARLY NEXT WEEK. FOR ONE RUN...THE 12Z WEDNESDAY ECMWF
JOINED THE MORE PROGRESSIVE CANADIAN/GFS SOLUTIONS WHICH BRING A
TROUGH TO THE WEST COAST MONDAY AND MOVE IT ACROSS THE GREAT BASIN
TUESDAY. THE GFS IS IMPRESSIVE WITH STRONG 125+KT UPPER LEVEL JET
AND TIGHT BAROCLINIC ZONE RESULTING IN HEAVY QPF AMOUNTS AND FAIRLY
LOW SNOW LEVELS. WHILE A MAJORITY OF SOLUTIONS FAVOR THE TROUGH
PASSAGE...SOME CREDENCE STILL HAS TO BE GIVEN TO THE ECMWF WHICH HAS
HAD A GOOD HISTORY WITH EAST PACIFIC TROUGHS. ONLY MINOR CHANGES
WERE MADE TO THE ONGOING FORECAST WHICH SHOWS SOME CHANCE OF
PRECIPITATION EARLY NEXT WEEK MAINLY NORTHERN AREAS. TEMPERATURES
WERE TRENDED DOWN A FEW DEGREES BUT WELL ABOVE THE EXTENDED MOS
GUIDANCE. HOHMANN
&&
.AVIATION...
WINDS WILL PICK UP AGAIN TODAY AS ANOTHER PACIFIC SYSTEM MOVES INTO
NORTHERN CALIFORNIA. STRONGEST WINDS WILL BE NORTH ALONG TWEB ROUTE
376 WHERE SURFACE WIND GUSTS WILL APPROACH 50-55KT THIS AFTERNOON
AND EVENING. FURTHER SOUTH FROM KRNO-KBIH EXPECT WIND GUSTS 30-40KT
TO LEE OF SIERRA WITH RIDGE WINDS 65-80KT. IN ADDITION...ANOTHER
ROUND OF PRECIPITATION IS EXPECTED AFTER 20Z FROM LAKE TAHOE
NORTHWARD ALONG ROUTE 376 WITH AREAS MVFR CEILINGS/TERRAIN
OBSCURATION. IMPROVING CONDITIONS ARE EXPECTED FRIDAY INTO THE
WEEKEND. HOHMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
.NV...HIGH WIND WARNING ZONE 005 NOON UNTIL 10 PM
TODAY.
.CA...SNOW ADVISORY ZONE 071 NOON UNTIL 10 PM PST TODAY.
HIGH WIND WARNING ZONE 070-071 NOON UNTIL 10 PM TODAY.
&&Hazardous weather outlook, Nov 3, 7:00 AM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 700 AM PST THU NOV 3 2005 CAZ070>073-NVZ001>005-041500- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 700 AM PST THU NOV 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL CALIFORNIA...NORTHEAST CALIFORNIA...NORTHWEST NEVADA...WEST CENTRAL NEVADA AND WESTERN NEVADA. .DAY ONE...TODAY ANOTHER STRONG STORM WILL APPROACH NORTHERN CALIFORNIA TODAY AND WILL BRING STORNG WINDS AND AREAS OF SNOW TO NORTHEAST CALIFORINA AND NORTHWEST NEVADA.SEE THE LATEST HIGH WIND WARNING FROM RENO/WWUS75 KREVNPWREV/ FOR DETAILS AND REFER TO /WWUS45 KREVWSWREV/ FOR THE SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGES TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Advisories in Nevada, 2005Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.